Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

4 y/o with left side pains after Is it because of asthma that my daughter has pain on left side of her body ?

My 4 y/o daughter has been complaining of left side pains. Seems to occur mostly after physical activity on playground. She does have mild asthma (does not require daily meds). So am wondering if this is somehow related, or if there is another cause.
Asked On : Sun, 6 Mar 2011
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
THe pain could be either at/near the ribs which happens if you exert too much. But its one sided so needs an examination. Take her to her pediatrician.
Answered: Sun, 6 Mar 2011
Homeopath Dr. Rangadhar Satapathy's  Response
Hi welcome to health care magic
in asthmatic condition there will be breathlessness occurs which is called dysponea. It will also occur on change of season or without any pre disposing factor. As you are telling it is one sided then it is not asthmatic problem.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor